# SDR DHL9872614D

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIB CRACKED AT STA 738.5.  STOP DRILLED END OF CRACKS AT FLANGE OVER STR 6 AND 8.  INSTALLED RIB REPAIRS PER SRM 57-10-5, 10 BY 3 AND 10.5 BY 3.  N/R 2263.
